MAUDE Adverse Event Report: SOL-MILLENNIUM MEDICAL INC SOL-MILLENNIUM; SOL-CARE/ALK 1ML ALLERGY SAFETY SYRINGE W/FIXED NEEDLE 27G*

SOL-MILLENNIUM MEDICAL INC SOL-MILLENNIUM; SOL-CARE/ALK 1ML ALLERGY SAFETY SYRINGE W/FIXED NEEDLE 27G*
Model Number 105008
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/10/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There is no evidence of quality issues associated with this complaint based on the return sample and archive sample analysis.Based on the determined risk priority number, the residual risk related to the complaint is considered acceptable.Sol millennium continues to monitor this kind of issue.Additional assessment will be taken if a significant pattern emerges.Unconfirmed.This report was initially submitted on 10/22/2024.Due to issues with displaying the initial submission, this submission contains both initial and supplemental information.
 
Event or Problem Description
Customer reported: the reporting practice complained about 7 sol-care syringes.It was reported that the needles of the syringes break during drawing up and get stuck in the rubber.This has been happening for a long time, about once a month.The defect syringes were not used in patients.
 
Additional Manufacturer Narrative
This report when initially submitted encountered an internal issue potentially related to database connectivity.This issue was identified while implementing capa-57 which was opened following an fda inspection.

Brand Name
SOL-MILLENNIUM
Common Device Name
SOL-CARE/ALK 1ML ALLERGY SAFETY SYRINGE W/FIXED NEEDLE 27G*
Manufacturer (Section D)
SOL-MILLENNIUM MEDICAL INC
311 s. wacker dr.,
suite 4100
chicago IL 60606
Manufacturer Contact
jarryd franklin
no 658 gaochao road
suite 4100
shanghai, IL 20180-3
CH   201803
MDR Report Key22035703
Report Number3014312726-2024-00339
Device Sequence Number8733638
Product Code FMF
UDI-Device Identifier00818392015812
UDI-Public(01)00818392015812
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K153537
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number105008
Device Lot Number01308037,01301009 & 01207001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/28/2024
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/16/2025
Supplement Report FDA Received Date08/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown